# SDR ABXA20160408076

- Difficulty date: April 8, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 56,535 hours, 40,938 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 112T31016
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OVERWING FUELING PORT FAILED BOND CHECK ON JC 28-018-00-02.  REPAIRED CORROSION UNDER FUELING PORT ON THE RT WING ON INSTALLED NEW FUELING PART & BOND TESTED GOOD IAW REA B657-61984-MR.  CORRODED: LEVEL 2, PN 112T3101-6, SN NSN, PART NAME SKIN PANE NR 1.  ACFT WAS GNDED.
